Functions of Bounded Boundary Rotation of Complex Order
Mathematica balkanica, Tome 3 (1989) no. 1, p. 34
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a3,
author = {P. G. Umarani},
title = {Functions of {Bounded} {Boundary} {Rotation} of {Complex} {Order}},
journal = {Mathematica balkanica},
pages = {34},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a3/}
}
P. G. Umarani. Functions of Bounded Boundary Rotation of Complex Order. Mathematica balkanica, Tome 3 (1989) no. 1, p. 34. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a3/